MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY
Model Number DYNDC2409A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 50¿s female with history of adenocarcinoma of the left breast.Procedure: infusion therapy.The protection sheath over the port needle was missing when opened from the packaging.Not used on the patient.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key15120910
Report Number15120910
Device Sequence Number5614256
Product Code LRO
UDI-Device Identifier10889942805693
UDI-Public(01)10889942805693(10)2022050990(17)230430
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDC2409A
Device Catalogue NumberDYNDC2409A
Device Lot Number2022050990
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight81 KG
Date Report Sent to FDA07/21/2022